# SDR SWIA201025321

- Difficulty date: December 15, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 10,862 hours, 6,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 17 IS OUT.  (FLT 4478)  RELAMPED EMERGENCY LIGHT.
